Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from pre mature ejaculation. What could be the cause and medication?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2757 Questions
Question
sir i m suffering from pre mature ejaculation. i m 29 yrs old.i m not in able to do for 1-2 minutes.
Posted Mon, 13 May 2013 in Premature Ejaculation
 
 
Answered by Dr. Srikanth Reddy 29 minutes later
Hello,
Thanks for choosing health care magic for posting your query.
Premature ejaculation is a psychological condition that mostly occurs if a person is anxious or pressured for his performance. It is mostly seen if you are trying to have sex with your girlfriend/partner where you are very anxious.
There are a few treatments that we can do:
1) Increase the time of foreplay as much as you can.
2) While masturbating just stop the stimulation as soon as you get the feeling of imminent ejaculation. And practice it many times.
3) Try to constrict the place from where you pass stools. This will lead to a contraction of muscles around the penis as well. This part also needs regualr exercise.
4) Practice relaxation exercises, meditation and yoga .
5) lastly if nothing improves, then there are certain drug like paroxetine and dapoxetine which increases the time of having sex and will surely help.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Suffering from pre mature ejaculation. What could be the cause and medication? 23 hours later
sir if i go for medicines likes dapoxetine, is there any side effects. i want to use medicines because i m totall embrassed due to pe.
 
 
Answered by Dr. Srikanth Reddy 35 minutes later
Hello,
Yes you can go for the medications but at XXXXXXX we are not supposed to give you a medication prescription. I would advice you to see a psychiatrist/sexologist who can help you with a prescription.
There are not much side-effects with dapoxetine except for a mild headache and sedation. It may not occur in everybody.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Suffering from pre mature ejaculation. What could be the cause and medication? 5 minutes later
sir what is the dose of dapoxetine and when it to be taken. is it taken regularly or only before sex. my normal bp is 120/80 and normal pulse between 86-96/ min. i have married two yrs back. this problem is always during sex.
 
 
Answered by Dr. Srikanth Reddy 9 minutes later
Hello,
Dapoxetine is available with the trade name sustinex of emcure lab and is available in the strength of 30mg. It is supposed to be taken 1 hour before sex.
But as i said earlier, we at health care magic are not supposed to provide you with a prescription. I would advice you to XXXXXXX a psychiatrist/sexologist who would like to examine you in detail before starting you on dapoxetine.
Thanks and regards,
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor